A new class of Ornstein transformations with singular spectrum
Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 6, p. 671-681
@article{AIHPB_2006__42_6_671_0,
     author = {El Abdalaoui, E. H. and Parreau, F. and Prikhod'ko, A. A.},
     title = {A new class of Ornstein transformations with singular spectrum},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {42},
     number = {6},
     year = {2006},
     pages = {671-681},
     doi = {10.1016/j.anihpb.2005.09.001},
     zbl = {05082859},
     mrnumber = {2269233},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2006__42_6_671_0}
}
El Abdalaoui, E. H.; Parreau, F.; Prikhod'ko, A. A. A new class of Ornstein transformations with singular spectrum. Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 6, pp. 671-681. doi : 10.1016/j.anihpb.2005.09.001. http://www.numdam.org/item/AIHPB_2006__42_6_671_0/

[1] T.R. Adams, On Smorodinsky conjecture, Proc. Amer. Math. Soc. 126 (3) (1998) 739-744. | MR 1443143 | Zbl 0906.28006

[2] T.R. Adams, N.A. Friedman, Staircase mixing, Ergodic Theory Dynam. Systems, in press.

[3] A. Bonami, Ensembles Λp dans le dual de D , Ann. Inst. Fourier (Grenoble) 15 (1968) 293-304. | Numdam | Zbl 0175.44801

[4] J. Bourgain, On the spectral type of Ornstein class one transformations, Israel J. Math. 84 (1993) 53-63. | MR 1244658 | Zbl 0787.28011

[5] J.R. Choksi, M.G. Nadkarni, The maximal spectral type of rank one transformation, Canad. Math. Pull. 37 (1) (1994) 29-36. | MR 1261554 | Zbl 0793.28013

[6] D. Creutz, C.E. Silva, Mixing on a class of rank one transformations, Ergodic Theory Dynam. Systems 24 (2) (2004) 407-440. | MR 2054050 | Zbl 1066.37003

[7] R.M. Dudley, Real Analysis and Probability, Wadsworth & Brooks/Cole Math. Ser., Wadsworth & Brooks/Cole, Pacific Grove, CA, 1989. | MR 982264 | Zbl 0686.60001

[8] E.H. El Abdalaoui, La singularité mutuelle presque sûre du spectre des transformations d'Ornstein, Israel J. Math. 112 (1999) 135-155. | MR 1715002 | Zbl 0967.37004

[9] E.H. El Abdalaoui, On the spectrum of the powers of Ornstein transformations, Special issue on Ergodic theory and harmonic analysis, Shankyā Ser. A 62 (3) (2000) 291-306. | MR 1803457 | Zbl 0985.37003

[10] N. Friedman, Replication and stacking in ergodic theory, Amer. Math. Monthly 99 (1992) 31-34. | MR 1140275 | Zbl 0760.28012

[11] N.A. Friedman, Introduction to Ergodic Theory, Van Nostrand Reinhold, New York, 1970. | MR 435350 | Zbl 0212.40004

[12] I. Klemes, The spectral type of staircase transformations, Tohoku Math. J. 48 (1994) 247-258. | MR 1387818 | Zbl 0853.28008

[13] I. Klemes, K. Reinhold, Rank one transformations with singular spectre type, Israel J. Math. 98 (1997) 1-14. | MR 1459845 | Zbl 0884.28011

[14] M.G. Nadkarni, Spectral Theory of Dynamical Systems, Birkhäuser Advanced Texts: Basler Lehrbücher, Birkhäuser, Basel, 1998. | MR 1719722 | Zbl 0921.28009

[15] D.S. Ornstein, On the root problem in ergodic theory, in: Proc. Sixth Berkeley Symposium in Math. Statistics and Probability, University of California Press, 1971, pp. 347-356. | MR 399415 | Zbl 0262.28009

[16] W. Parry, Topics in Ergodic Theory, Cambridge University Press, 1981. | MR 614142 | Zbl 0449.28016

[17] A.A. Prikhod'Ko, Stochastic constructions of flows of rank 1, Sb. Math. 192 (11-12) (2001) 1799-1828. | MR 1885913 | Zbl 1017.37002

[18] D. Rudolph, An example of a measure-preserving map with minimal self-joining and applications, J. Anal. Math. 35 (1979) 97-122. | MR 555301 | Zbl 0446.28018